Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

504 Publications


2017 | Journal Article | IST-REx-ID: 265
Rational curves on smooth hypersurfaces of low degree
T.D. Browning, P. Vishe, Geometric Methods in Algebra and Number Theory 11 (2017) 1657–1675.
View | DOI
 

2017 | Journal Article | IST-REx-ID: 266 | OA
Forms in many variables and differing degrees
T.D. Browning, R. Heath Brown, Journal of the European Mathematical Society 19 (2017) 357–394.
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 267
Many cubic surfaces contain rational points
T.D. Browning, Mathematika 63 (2017) 818–839.
View | DOI
 

2017 | Journal Article | IST-REx-ID: 268 | OA
A transference approach to a Roth-type theorem in the squares
T.D. Browning, S. Prendiville, International Mathematics Research Notices 2017 (2017) 2219–2248.
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 269 | OA
Varieties with too many rational points
T.D. Browning, D. Loughran, Mathematische Zeitschrift 285 (2017) 1249–1267.
View | DOI | Download None (ext.) | arXiv
 

Filters and Search Terms

year=2017

Search

Filter Publications